RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 481–484 (Mi dan23076)  

MATHEMATICS

Geodesical direction fields and the group of similitudes in the space of affine connection

Ya. Shapiro

Gor'kii State University

Full text: PDF file (436 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 23.03.1957

Citation: Ya. Shapiro, “Geodesical direction fields and the group of similitudes in the space of affine connection”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 481–484

Citation in format AMSBIB
\Bibitem{Sha58}
\by Ya.~Shapiro
\paper Geodesical direction fields and the group of similitudes in the space of affine connection
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 481--484
\mathnet{http://mi.mathnet.ru/dan23076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0100284}
\zmath{https://zbmath.org/?q=an:0096.15805}


Linking options:
  • http://mi.mathnet.ru/eng/dan23076
  • http://mi.mathnet.ru/eng/dan/v120/i3/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019